Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 5, Pages 553–558 (Mi al602)  

This article is cited in 3 scientific papers (total in 3 papers)

Locally finite groups with bounded centralizer chains

A. A. Buturlakinab, A. V. Vasil'evab

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: The $c$-dimension of a group $G$ is the maximal length of a chain of nested centralizers in $G$. We prove that a locally finite group of finite $c$-dimension $k$ has less than $5k$ non-Abelian composition factors.

Keywords: locally finite group, non-Abelian simple group, lattice of centralizers, $c$-dimension.

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:5, 367–370

Bibliographic databases:

UDC: 512.544.5
Received: 29.10.2013

Citation: A. A. Buturlakin, A. V. Vasil'ev, “Locally finite groups with bounded centralizer chains”, Algebra Logika, 52:5 (2013), 553–558; Algebra and Logic, 52:5 (2013), 367–370

Citation in format AMSBIB
\Bibitem{ButVas13}
\by A.~A.~Buturlakin, A.~V.~Vasil'ev
\paper Locally finite groups with bounded centralizer chains
\jour Algebra Logika
\yr 2013
\vol 52
\issue 5
\pages 553--558
\mathnet{http://mi.mathnet.ru/al602}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 5
\pages 367--370
\crossref{https://doi.org/10.1007/s10469-013-9248-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328340100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888995147}


Linking options:
  • http://mi.mathnet.ru/eng/al602
  • http://mi.mathnet.ru/eng/al/v52/i5/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Buturlakin, D. O. Revin, A. V. Vasil'ev, “Groups with bounded centralizer chains an the Borovik–Khukhro conjecture”, J. Group Theory, 21:6 (2018), 1095–1110  crossref  mathscinet  zmath  isi  scopus
    2. Buturlakin A.A., “the Structure of Locally Finite Groups of Finite C-Dimension”, J. Algebra. Appl., 18:12 (2019), 1950223  crossref  mathscinet  zmath  isi  scopus
    3. Borovik A., Karhumaki U., “Locally Finite Groups of Finite Centralizer Dimension”, J. Group Theory, 22:4 (2019), 729–740  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:245
    Full text:69
    References:40
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021